# SDR USAA950525

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAE - THE EMERGENCY LIGHTS WOULD NOT SHUT OFF.  MAINTENANCE REPLACED THE POWER SUPPLY.  (W)
